# SDR SWAA2023080974771

- Difficulty date: July 4, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 38,362 hours, 23,630 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THRESHOLD TIE STRAP AT FASTENER HOLES BS 787+8 - 807+13 RBL 20 WL 159<[01] VERIFIED APPLICABILITY IAW SRM 53-60-15-01-1 AND SRM 53-60-15-1A-1;[09] OK TO INSTALL NEW THRESHOLD TIE STRAP.;[10] OKAY TO INSTALL GIVEN.;[11] STARTED INSTALLATION OF THRESHOLD TIE STRAP IAW SRM 51-40-02 AND DWG 146A8340 REV-; DWG 146A8120 REV A; DWG 146A0081 REV C;[12] EDIT TO CORRECTIVE ACTION 11 APPLIED SEALANT AT 7:00 PM/11-JUL-2023 02:00 UTC BMS 5-95 TY 1 CL C 20;[13] INSTALLED THRESHOLD TIE STRAP AT ACB BETWEEN BS 767+6' TO BS 847+13' RBL20 WL 159IAW SRM 51-40-02 AND DWG:146A8120 AND DWG:146A0081.;[14] FINAL INSPECTION. JOB COMPLETE.
